NUROFEN SINUS & BLOCKED NOSE 200MG/5MG TABLETS
Powerful sinus pain & blocked nose relief
It contains ibuprofen (200mg), which targets pain and has anti-inflammatory properties, combined here with a powerful decongestant (5mg Phenylephrine) which constricts the blood vessels in the nose; this helps open up the nasal passages to make breathing easier, hence providing relief from sinus pain and blocked nose. Relief for up to 8h*.
*Refers to ibuprofen